You are viewing wispfox

Previous Entry | Next Entry

... really...

evidently the anti-depressants i asked my pcp to fill last week, which i ought to have picked up yesterday, aren't available. because my pcp has to do something wherein she confirms to my insurance that yes, i need this med at this dosage.

perhaps unrelated, perhaps not, i really didn't so much sleep last night (sans meds). and my brain feels really odd, and sometimes buzzy.

gra.


Posted via m.livejournal.com.

Comments

( 3 comments — Leave a comment )
gothtique
Jun. 10th, 2013 06:58 pm (UTC)
Fell your pain.
My insurance recently refused to fill a script I had already been on.
Asked for Prior-Authorization from the shink (in case she didn't know what she had written the script for?)
and then denied it again.
I am now on a generic "liquid" form of the med... which is a PITA, but it works.
jasra
Jun. 10th, 2013 07:42 pm (UTC)
I had that happen too. The dr should be able to call into the insurance company and straighten it out.

I hope your brain is nicer to you soon!
squirrelitude
Jun. 11th, 2013 12:16 pm (UTC)
The sleeping problems and buzzy brain sound symptomatic of SNRI (or SSRI?) withdrawal.

I went through Effexor (Venlafaxine) withdrawal at the start of college because I forgot to transfer my prescription quickly enough. (Procrastination, of course!) I was on a *big* dose then, maybe 150 or 300 mg (down to 37.5 now, and tapering!), so I had trouble sleeping, was getting brain zaps, was using worst-case thinking (so I had to manually compensate with logic), I felt hungry and full at the same time, I felt really cold... it was pretty unpleasant.

(It ended up being a really productive experience, since I was able to experience worst-case thinking *as a medical condition*, not as some intrinsic attribute of myself. ("I am not my thoughts.") I also learned how to recognize it, which meant I could notice and counteract it in the future.)

So yeah, that sounds related. Hang in there! (Edit: And I'm here to talk if that would help.)

Edited at 2013-06-11 12:32 pm (UTC)
( 3 comments — Leave a comment )

Tags

Powered by LiveJournal.com
Designed by Ideacodes